# SDR DALA2016081906100

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK X -22 BETWEEN BS  200 - 280.   THE SEAT TRACK WAS REPAIRED IAW SRM 53-05 FIG.
